1. Extended Hermite-Hadamard $(H-H)$ and Fejer's inequalities based on $(h_1,h_2,s)$-convex functions

Volume 13, Issue 1, Winter and Spring 2022, Pages 2885-2895

Sabir Yasin; Masnita Misiran; Zurni Omar


2. On a $k$-extension of the Nielsen's $\beta$-Function

Volume 9, Issue 2, Summer and Autumn 2018, Pages 191-201

Kwara Nantomah; Kottakkaran Sooppy Nisar; Kuldeep Singh Gehlot


3. Maximum modulus of derivatives of a polynomial

Volume 2, Issue 2, Winter and Spring 2011, Pages 109-113

A. Zireh